# SDR AALA201901259024

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,542 hours, 25,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  CHARGED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
